| Model Number |
3CX*RX15RE30 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during setup, the arterial temperature probe was faulty.No patient involvement.Product was changed out.Procedure was completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on august 20, 2019.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - updated lot number).G4 (date received by manufacturer).G7 (indication that this is a follow-up report).H2 (follow-up due to correction and additional information).H6 (identification of evaluation codes 4114, 3259, 4307).Method code: 4114 - device not returned.Results code: 3259 - improper physical structure.Conclusions code: 4307 - cause traced to component failure.The affected sample was not returned for evaluation, and a representative retention sample was not able to be reviewed as the lot number is unknown.An engineering investigation and capa have been initiated and the root cause of the issue has been determined to be a high insertion force during assembly of the thermistor into the oxygenator module coupled with exposure to extreme temperature fluctuations.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.